# SDR IU6R2013FA0000594

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: General aviation
- Make and model: Doug MD 83
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 0711346100
- Part serial: 2137
- Condition: Cracked
- Location: Control Valve
- Component: Control Valve
- Component part number: 0711346003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLE ON SIDE OF THE PRESSURE PORT OF THRUST REVERSER CONTROL VALVE.
